An existence result for gradient-type systems with a nondifferentiable term on unbounded strips

Research output: Article

10 Citations (Scopus)

Abstract

In this paper we study the existence of nontrivial solutions for a class of gradient-type systems on strip-like domains where the nonlinear term is not necessarily continuously differentiable. The proof of the main result is based on a nonsmooth version of the Mountain Pass Theorem which involves the Cerami compactness condition and on the Principle of Symmetric Criticality for locally Lipschitz functions.

Original languageEnglish
Pages (from-to)186-204
Number of pages19
JournalJournal of Mathematical Analysis and Applications
Volume299
Issue number1
DOIs
Publication statusPublished - nov. 1 2004

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this